# SDR 200600073

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: General aviation
- Aircraft: N131HP
- Make and model: Lkheed C130A
- Aircraft serial: 56534
- Aircraft time: 20,233 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 20,233 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

2EA CRACKS WERE DETECTED WHILE PERFORMING AD 2002-19-14, 1 CRACK EMANATING FROM A FASTENER HOLE LOCATED AT FS 543 RT CW STA 70 LOWER WING AND 1 CRACK EMANATING FROM A FASTENER HOLE AT  FS 569, LT CW STA 57, LOWER WING.  BOTH CRACKS ARE .1250 INCH LONG.
